BibTeX record journals/ndjfl/Zeman17

download as .bib file

@article{DBLP:journals/ndjfl/Zeman17,
  author    = {Martin Zeman},
  title     = {Two Upper Bounds on Consistency Strength of {\(\lnot\)}{\(\square\)}{\(\aleph\)}{\(\omega\)}
               and Stationary Set Reflection at Two Successive {\(\aleph\)}n},
  journal   = {Notre Dame J. Formal Log.},
  volume    = {58},
  number    = {3},
  pages     = {409--432},
  year      = {2017},
  url       = {https://doi.org/10.1215/00294527-2017-0005},
  doi       = {10.1215/00294527-2017-0005},
  timestamp = {Thu, 21 May 2020 20:06:34 +0200},
  biburl    = {https://dblp.org/rec/journals/ndjfl/Zeman17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics